BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item:

Title: Generalization of the Modified Bessel Function and Its Generating Function
Authors: Griffiths, J.
Leonenko, G.
Williams, J.
Keywords: Modified Bessel Function
Generating Function
Wright Function
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 3, (2005), 267p-276p
Abstract: This paper presents new generalizations of the modified Bessel function and its generating function. This function has important application in the transient solution of a queueing system.
Description: 2000 Mathematics Subject Classification: 33C10, 33-02, 60K25
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num3-2005-267p-276p.pdf168.05 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License